# SDR UALA2010073002755

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 70,723 hours, 20,396 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Faulty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRBORNE ABOVE 12,000 FT, COCKPIT RECIRC FAN AIR NOISE WAS EXTREMELY LOUD. HARD TO HEAR COMS.  VERIFIED DUCT CLEANING REQUIRED.  REPLACED RECIRC FILTERS ON BOTH LT AND RT.  REPLACED FCV ON LT SIDE.  VERIFIED NO LEAK AND NO DAMAGE ON CTR DUCTS. DECIBAL READING IS 74 WITHOUT RT RECIR FAN AND 76 DEC WITH RT RECIRC FAN.  WELL WITHIN LIMITS.
